# SDR IPXA2020022655486

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327069500400
- Condition: Broken
- Location: Fwd Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFWD CARGO PIT FLOOR PANEL 131 BH, BROKEN AT FASTENER HOLEFABRICATED PER SREO A300-5320-16407-E
